Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taken Paracetamol, reoccurring itching, looks like an insect bite. Cause?

I took a drug ( paracetamol to be precise)2weeks ago and a few hours later,i started itchin seriously but subsided in the morning.but i noticed that the itching stops in the mornin but starts towards the evenin and into the night.the surface of the affected ares looks like i have been bitten by an insect but i wonder why the reoccurence.please what might be the cause?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response

Paracetamol is one of the safest drugs and you have taken it 2 weeks ago.

If you think that you suffered an insect bite and then scratched the area with your nails to decrease the itching, probably a minor skin infection could have happened.

Please do not scratch the area any further. Applying a skin soothening cream may help.

Hope this helps.
Dr Anjana Rao
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor